Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 24, 2014, 3:55 AM CDT. It took effect at Mar 25, 2014, 1:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2014, 3:55 AM CDT (08:55 UTC)
- In effect from
- Mar 25, 2014, 1:00 AM CDT
- Expired
- Mar 25, 2014, 8:13 PM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
437 WHUS73 KMKX 240855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CDT MON MAR 24 2014 ...GUSTY NORTHWEST WINDS BEHIND COLD FRONT LATE TONIGHT THROUGH TUESDAY EVENING... .NORTHWEST WINDS BEHIND A COLD FRONT DROPPING THROUGH THE WESTERN GREAT LAKES WILL BECOME GUSTY AFTER MIDNIGHT TONIGHT. WINDS WILL REMAINING AT SMALL CRAFT ADVISORY LEVELS THROUGH TUESDAY AFTERNOON BEFORE EASING BELOW CRITERIA TUESDAY EVENING AS HIGH PRESSURE BUILDS OVER THE REGION. LMZ643>646-241700- /O.NEW.KMKX.SC.Y.0032.140325T0600Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY. * WINDS: WEST TO SOUTHWEST 10 TO 15 KNOTS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE TONIGHT. GUSTS TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. WINDS EASING TO 10 TO 20 KNOTS TUESDAY EVENING BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET OVERNIGHT INTO TUESDAY. WAVES SUBSIDING TO 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
7 follow-up statements
935 WHUS73 KMKX 241438 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CDT MON MAR 24 2014 ...GUSTY NORTHWEST WINDS BEHIND COLD FRONT LATE TONIGHT THROUGH TUESDAY EVENING... .NORTHWEST WINDS BEHIND A COLD FRONT DROPPING THROUGH THE WESTERN GREAT LAKES WILL BECOME GUSTY AFTER MIDNIGHT TONIGHT. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL TUESDAY EVENING WHEN HIGH PRESSURE BUILDS OVER THE REGION. LMZ643>646-242245- /O.CON.KMKX.SC.Y.0032.140325T0600Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY. * WINDS: WEST TO SOUTHWEST 10 TO 15 KNOTS BECOMING NORTHWEST 15 TO 25 KNOTS LATE TONIGHT. GUSTS TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. WINDS EASING TO 10 TO 20 KNOTS TUESDAY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT INTO TUESDAY. WAVES SUBSIDING TO 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
859 WHUS73 KMKX 242005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT MON MAR 24 2014 ...GUSTY NORTHWEST WINDS BEHIND COLD FRONT LATE TONIGHT THROUGH TUESDAY EVENING... .NORTHWEST WINDS BEHIND A COLD FRONT DROPPING THROUGH THE WESTERN GREAT LAKES WILL BECOME GUSTY AFTER MIDNIGHT TONIGHT. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL TUESDAY EVENING WHEN HIGH PRESSURE BUILDS OVER THE REGION. LMZ643>646-250415- /O.CON.KMKX.SC.Y.0032.140325T0600Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY. * WINDS: WEST TO SOUTHWEST 10 TO 20 KNOTS BECOMING NORTHWEST 15 TO 25 KNOTS LATE TONIGHT. GUSTS TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. WINDS EASING TO 10 TO 20 KNOTS TUESDAY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT INTO TUESDAY. WAVES SUBSIDING TO 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
055 WHUS73 KMKX 250227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT MON MAR 24 2014 ...GUSTY NORTHWEST WINDS BEHIND COLD FRONT LATE TONIGHT THROUGH TUESDAY EVENING... .NORTHWEST WINDS BEHIND A COLD FRONT DROPPING THROUGH THE WESTERN GREAT LAKES WILL BECOME GUSTY AFTER MIDNIGHT TONIGHT. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL TUESDAY EVENING WHEN HIGH PRESSURE BUILDS OVER THE REGION. LMZ643>646-251030- /O.CON.KMKX.SC.Y.0032.140325T0600Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY. * WINDS: WEST TO SOUTHWEST 10 TO 20 KNOTS BECOMING NORTHWEST 15 TO 25 KNOTS TONIGHT. GUSTS TO 30 KNOTS LATE TONIGHT THROUGH TUESDAY MORNING. WINDS EASING TO 10 TO 20 KNOTS TUESDAY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT INTO TUESDAY. WAVES SUBSIDING TO 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
544 WHUS73 KMKX 250827 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CDT TUE MAR 25 2014 ...GUSTY NORTHWEST WINDS INTO THIS EVENING... .LOOK FOR BRISK NORTHWEST WINDS ACROSS THE AREA TODAY INTO THIS EVENING IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH EARLIER THIS MORNING. THE AREA WILL BE UNDER A TIGHT PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING OFF TO THE EAST WHILE HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL MOVE OVERHEAD TONIGHT...CAUSING WINDS TO SLOWLY DIMINISH AS EARLY AS MID TO LATE AFTERNOON TODAY. LMZ643>646-251630- /O.CON.KMKX.SC.Y.0032.000000T0000Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 AM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHWEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS MORNING. WINDS EASING TO 10 TO 20 KNOTS BY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 2 TO 5 FEET HIGHEST WAVES TOWARD OPEN WATER...SUBSIDING TO 1 TO 2 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
814 WHUS73 KMKX 251411 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 AM CDT TUE MAR 25 2014 ...GUSTY NORTHWEST WINDS INTO THIS EVENING... .LOOK FOR BRISK NORTHWEST WINDS ACROSS THE AREA TODAY INTO THIS EVENING IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH EARLIER THIS MORNING. THE AREA WILL BE UNDER A TIGHT PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING OFF TO THE EAST WHILE HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL MOVE OVERHEAD TONIGHT... CAUSING WINDS TO SLOWLY DIMINISH AS EARLY AS MID TO LATE AFTERNOON TODAY. LMZ643>646-252215- /O.CON.KMKX.SC.Y.0032.000000T0000Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 AM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHWEST 15 TO 25 KNOTS. WINDS EASING TO 10 TO 20 KNOTS BY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 2 TO 5 FEET HIGHEST WAVES TOWARD OPEN WATER...SUBSIDING TO 1 TO 2 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KMKX 252039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT TUE MAR 25 2014 ...GUSTY NORTHWEST WINDS INTO THIS EVENING... .LOOK FOR BRISK NORTHWEST WINDS ACROSS THE AREA INTO THIS EVENING IN THE WAKE OF A COLD FRONT. THE AREA WILL BE UNDER A TIGHT PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING OFF TO THE EAST WHILE HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL MOVE OVERHEAD TONIGHT...CAUSING WINDS TO SLOWLY DIMINISH. LMZ643>646-260300- /O.CON.KMKX.SC.Y.0032.000000T0000Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHWEST 15 TO 25 KNOTS. WINDS EASING TO 10 TO 20 KNOTS BY EVENING...THEN BECOMING WEST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 2 TO 4 FEET HIGHEST WAVES TOWARD OPEN WATER...SUBSIDING TO 1 TO 2 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
941 WHUS73 KMKX 260113 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 813 PM CDT TUE MAR 25 2014 ...SUBSIDING WINDS AND WAVES OVERNIGHT... .A WEAKENING PRESSURE GRADIENT IN RESPONSE TO APPROACHING HIGH PRESSURE WILL RESULT IN NORTHWEST WINDS AND WAVES CONTINUING TO SUBSIDE OVERNIGHT. WINDS AND WAVE HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...AND ARE EXPECTED TO FURTHER DIMINISH. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-260215- /O.CAN.KMKX.SC.Y.0032.000000T0000Z-140326T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 813 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL GRADUALLY SUBSIDE TO 5 TO 15 KNOTS OVERNIGHT. WAVE HEIGHTS WILL DECREASE FROM 2 TO 4 FEET TO 1 TO 2 FEET. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 3:45 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 24, 3:45 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CDT MON MAR 24 2014
.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.
CURRENT RETURNS ON REGIONAL RADARS OVER ERN MN/NE IA IS VIRGA PER
LACK OF GROUND TRUTH ON SURFACE OBS. BAND OF PRECIPITATION FROM SE
SOUTH DAKOTA INTO CENTRAL IOWA IS ASSOCIATED WITH WARM AIR ADVECTION
AHEAD OF A WEAK 500 MB SHORT WAVE THAT WILL PASS BY TO THE
SOUTHWEST.
BETTER CHANCE FOR LIGHT SNOW COMES LATE THIS AFTERNOON/EVENING
INITIALLY WITH ISENTROPIC LIFT AS FOCUSED WARM AIR ADVECTION MOVES
ACROSS STATE AND THEN FRONTOGENETIC RESPONSE TO COLD FRONT THAT
MOVES THROUGH LATE THIS EVENING AHEAD OF A SERIES OF SHORT WAVES
THAT EVENTUALLY CARVE OUT AN UPPER TROUGH OVER THE GREAT LAKES BY
TUESDAY AFTERNOON.
IT WILL TAKE SOME TIME TO OVERCOME THE LOW-LEVEL DRY AIR IN PLACE
OVER THE REGION SO WILL TIME HIGHEST POPS WITH THE BEST ISENTROPIC
ADIABATIC OMEGA AND LOWEST CONDENSATION PRESSURE DEFICITS THAT MOVE
INTO WESTERN CWA LATE THIS AFTERNOON AND ACROSS THE REST OF THE
FORECAST AREA THIS EVENING. GOOD CROSS HAIRS SIGNATURE OF MAXIMUM
OMEGA IN A MOIST DENDRITE GROWTH ZONE ON MODEL CROSS SECTIONS.
HOWEVER AVAILABLE MOISTURE IS RATHER MEAGER SO EXPECT SNOW TOTALS
BETWEEN 1/2 INCH AND 1 INCH.
THE WARM AIR ADVECTION RAISE 925 MB TEMPS THAT WILL ALLOW FOR HIGHS
TO REACH THE LOW TO MID 30S TODAY DESPITE THE CLOUDY SKIES. TEMPS
HOLD UP FOR A TIME THIS EVENING THEN FALL BEHIND COLD FRONT TO THE
TEENS BY TUESDAY MORNING.
.TUESDAY - CONFIDENCE...MEDIUM
STILL LOOKING AT A BLUSTERY CHILLY DAY. UPPER FLOW CYCLONIC
THROUGH MIDDAY WITH A SECONDARY SHORTWAVE MOVING THROUGH. LOW
LEVEL COLD ADVECTION STRONGEST IN THE MORNING. NAM LIKELY A BIT
OVERDONE WITH LOW LEVEL MOISTURE AND RESULTANT DEEPER INSTABILITY.
GFS MUCH LESS PRONOUNCED ON LLVL MOISTURE/INSTAB...WILL JUST
MENTION FLURRIES IN THE MORNING AT THIS POINT DECIDING AGAINST THE
NAM QPF PROG. 925 TEMPS IN THE NEGATIVE TEENS CELSIUS WITH THE
ECMWF ABOUT 5 DEGREES WARMER. YET ANOTHER DAY WITH THE WIND CHILL
CHART. TUESDAY NIGHT LOOKS QUITE CHILLY WITH THE HIGH COMING
ACROSS AND LIGHTER WIND REGIME. SO TEMPS WILL DROP OFF...LOOKING
FOR PLENTY OF SINGLE DIGIT LOWS.
.WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE/850 RIDGE AXES SHIFT EAST. THE START OF A WAA REGIME. MID
LEVEL FLOW IS BROADLY ANTICYCLONIC. THE MODELS ARE STILL HINTING
AT A WEAK WAVE WITHIN THIS FLOW. THE GFS HAS FURTHER BACKED OFF ON
DEVELOPING ISENTROPICALLY INDUCED PRECIP ACROSS SRN WI...WITH
EMPHASIS NOW FURTHER NORTH. THE ECMWF IS DRY. WILL TRIM OUR POP IN
NW CWA BACK EVEN FURTHER.
.WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
MOISTURE SURGE AND WAA PERSIST. LOW LEVEL FLOW TURNS SOUTHWEST.
925/850 BAROCLINIC ZONE GETS PUSHED NORTHEAST...GRADUALLY ERODING
THE MIXY THERMAL PROFILE IN THE SW CWA...THOUGH SOME MIX OR LIGHT
SNOW MAY HANG ON IN THE NORTHEAST CWA FOR MUCH OF THE NIGHT.
.THURSDAY - CONFIDENCE...LOW
WARMER AIRMASS TAKES HOLD WITH LOW PRESSURE APPROACHING FROM MN
AND IA. LEANING TOWARDS CONSENSUS OF SLOWER AND STRONGER ECMWF/GEM
SOLUTIONS. GFS IS MUCH FASTER. THIS WOULD KEEP RAIN IS MAIN PRECIP
TYPE WITH TEMPS INTO THE 40S.
.THURSDAY NIGHT AND FRIDAY - CONFIDENCE...LOW
STRONGEST DYNAMICS ARRIVE THIS PERIOD. AGAIN...THE GFS IS MUCH
FASTER BUT GOING THE SLOWER/STRONGER ROUTE. GEM/ECMWF FAVOR
BRINGING THE 850 LOW INTO SRN WI...WITH RAIN THE MAIN TYPE.
HOWEVER...COLDER AIR STARTS TO WRAP INTO SW WI AS THE NIGHT WEARS
ON SO WILL MAINTAIN THE MIXY LOOK IN THE NRN CWA. AGAIN THE GFS
HAD THIS SYSTEM PRETTY MUCH GONE BY THE END OF THURSDAY SO STILL
NOT AGREEMENT ON THIS SYSTEM. GFS CONSISTENTLY FAST AND ECMWF
CONSISTENTLY SLOWER AND STRONGER. IF ANYTHING THE GEM IS SOMEWHAT
OF A COMPROMISE BUT STILL WEIGHTED TOWARDS THE ECMWF.
.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
BROAD RIDGING SATURDAY TRANSITIONS TO MORE OF A ZONAL FLOW FOR
SUNDAY. LINGERING LOW LEVEL THERMAL TROUGH WITH SUBZERO CELSIUS
850 TEMPS PROGGD TO BECOME POSITIVE BY DAYS END. GFS SHOWS THE
MOST DRAMATIC WARMING. BY SUNDAY THE SOUTHWEST WIND REGIME WILL
USHER IN 850 TEMPS AOA 10C ON THE PLUS SIDE WITH 925 TEMPS
REACHING FROM THE GFS AND ECMWF REACHING 12- 14C BY DAYS END.
COLLAB WITH SURROUNDING OFFICES AND TWEEKED ALLBLEND GUIDANCE
HIGHER. IF THE PROGGS REMAIN CONSISTENT WE/LL NEED TO BOOST TEMPS
POTENTIALLY HIGHER FOR SUNDAY.
&&
.AVIATION/12Z TAFS/...VFR CONDITIONS WILL CONTINUE THROUGH THE
MORNING AND EARLY AFTERNOON AT TAF SITES. LIGHT SNOW ALONG AND
AHEAD OF A COLD FRONT IS EXPECTED TO SPREAD INTO WESTERN WI LATE
THIS AFTERNOON AND ACROSS ALL OF WI THIS EVENING. THE LIGHT SNOW
WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST WITH HE PASSAGE OF THE
COLD FRONT LATE TONIGHT... LINGERING IN THE EAST INTO THE OVERNIGHT
HOURS WITH MVFR CIGS/VSBYS. BETWEEN 1/2 INCH AND 1 INCH OF
ACCUMULATIONS ARE EXPECTED. NORTHWEST WINDS BEHIND THE FRONT WILL
BECOME GUSTY TUESDAY.
&&
.MARINE...HAVE ISSUED A SMALL CRAFT ADVISORY FROM 06Z TUESDAY
THROUGH 03Z WEDNESDAY FOR NORTHWEST WINDS THAT WILL GUST BETWEEN
25 AND 30 KNOTS BEHIND A COLD FRONT MOVING THROUGH THE GREAT LAKES
REGION. THE OFFSHORE FETCH WILL KEEP WAVES INT HE 2 TO 4 FOOT
RANGE WITH THE HIGHER WAVES TOWARD OPEN WATER.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM TO 10 PM CDT TUESDAY FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...COLLARHazardous weather outlook, Mar 23, 3:02 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT SUN MAR 23 2014 WIZ046-047-051-052-056>060-062>072-240845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 302 PM CDT SUN MAR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-240845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CDT SUN MAR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PASSAGE OF ANOTHER COLD FRONT WILL BRING BRISK NORTHWEST WINDS AND POSSIBLE SMALL CRAFT ADVISORY CONDITIONS FOR TUESDAY. A LARGE LOW PRESSURE WILL THEN APPROACH FROM THE GREAT PLAINS AND MOVE ACROSS THE WESTERN GREAT LAKES WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE AT TIMES FROM WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. BREEZY SOUTH WINDS AND HIGH WAVES ARE POSSIBLE FOR WEDNESDAY NIGHT INTO THURSDAY EVENING...THEN BRISK NORTH WINDS AND HIGH WAVES ARE POSSIBLE FROM FRIDAY MORNING INTO FRIDAY NIGHT AFTER THE LOW AND COLD FRONT MOVE EAST. MG WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.